# SDR QXEA9801068

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG -  EMERGENCY EXIT LIGHT OUT AT ROW 8 C,D,E.  MAINTENANCE RELAMPED AND OPERATIONALLY TESTED, TESTS NORMAL.
